Anastrozole and dizziness/other SE

Hi - not been on here for a very long time but am really hoping that someone can give me some solutions!  bilateral mx/chemo/7 months tamoxifen but was having a mare so moved to anastrozole 2 months ago.  bone pain better except for weird pain in feet in morning and digit pain (sometimes cramping at night), some lower back pain which can be bad on some days.   lots of headaches and nausea.  I’ve been experiencing some thinning of hair as have lost eyelashes and keep finding hairs - this is really making me sad as its only just grown back from chemo. But my big problem is dizziness - its causing me to feel like Im floating or on a roller coaster - I sit in meetings at work and feel completely out of control.  I dont know whether this will go/subside?  Has anyone else had this?  tbh Im getting to the point where I dont think I can carry on with the hormone treatments - might go back on tamoxifen as thinking that the dizziness is honestly worse than the bone pain and maybe that could be more treatable.  However, i also got severe depression on tamoxifen.  Anyways, Im rambling but wondered if people had experience of this drug getting better with time? 

Hello Jets, don’t know whether you’ve already tried this route, but I found an enormous difference in side effects with the various brands of anastrozole that I had.  Have had lots of bone aches & pains, hair thinning, but found the Accord brand the best of a bad lot!  Dr has now asked chemist that I’m only given that brand and it is helping. It’s worth trying a variety of brands for a couple of months each to weigh up any pros and cons.  My onc really understood that people’s reactions to s/e vary enormously and what suits one person does not suit another. On the dizzy front, before being diagnosed last year I was taking tabs for high blood pressure, lost a lot of weight,  (thanks to Slimming World), then started really getting dizzy and spaced out.  Found that I didn’t need the blood pressure tabs any more, hooray a tablet I didn’t need to take.  We never know where these s/e come from, or whether it’s  connected at all, very frustrating.  Don’t tolerate feeling dizzy and out of sorts, I’m sure there is some explanation so get to the Docs!!!  Wishing you well and let us know how you get on. :catvery-happy:

Hi Jet,
I’ve been on Anastrozole for about 6 weeks now and not sure if my side effects are still from chemotherapy, increased exercise (I’m walking a lot) or the Anastrozole!! I’m not feeling dizzy or spaced out but my joints are stiff when I try to get moving after sitting or lying down for any length of time. My aches and pains are at night, but bearable. Just thinking I’m going to have to get used to walking around like I’m in my 90s for the next 10 years! (I’m 52) At the moment my hair, eyebrows and eyelashes are growing back nicely from chemo. Still need to wear my wig but I’ll be upset if my hair starts to thin out again ?
It’s good that we are able to have treatment to help protect us from reoccurrence, but it really is tough going!
I don’t think I’ve really answered your question, it I hope you’re able to get your symptoms sorted out ?
Xxx

Hi. I have had a few dizzy spells which I could find no other explanation for so assume it must be a anastrazole. Been on the drug for 18 months and had lots of joint painmostnof which are better mini keep exercising but that’s easier said than done! New symptom in the last couple of months. Lower back pain which I am hoping is anastrazole as worrying about alternative causes!!. Waiting for X-ray results, GP thinks oestopenia related but I worry about secondary BC (guess that worry will
Always be there for many of us). If X-ray show all ok I may try another brand.

In the hopes of helping several women please post and share my experience:
Try TEVA brand NO side effects!!!
My pharmacist switched brand to Accord and I had horrible joint pain and spotting blood after 2 years no cycle.
Accord is dangerous if it can stimulate ovaries after 2 years. ?
Ask your pharmacy to order TEVA and if you have a bottle of another generic brand they should replace it. Also try taking Puritan Pride Omega 3,5,6,7&9 for hair etc.

Try TEVA Brand & stay away from ACCORD

Disagree totally, stay away from ACCORD stimulated ovaries after 2 years no cycle and caused horrible joint pain! I will only take TEVA.